# SDR 96ZZZX4394

- Difficulty date: January 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Jewel Assy
- Condition: Missing
- Location: Altimeter
- Component: Unitedinst, 5934
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INACCURATE READINGS PLUS OR MINUS 60 FEET CAUSED BY INCORRECT JEWEL ASSY MISSING A CAP JEWEL.  THIS ALLOWED PIVOT SHOULDER TO RIDE AGAINST JEWEL FACE.  SUBMITTER STATED FROM THE LOOKS OF WORK DONE, IT INDICATES POOR WORKMANSHIP AND LACK OF TRAINING.  RECOMMEND THAT ONLY QUALIFIED PERSONNEL WORK ON CRITICAL DEVICES.
